Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Multiple joint pain, diagonosed with fibromyalgia and osteoarthritis, on depo provera shots, pass blood clots

I have been having multiple joint pain in my elbows, ankles, feet, knees and hands. I was diagnosed with fibromyalgia in 2008. I was also diagnosed with osteoarthritis the same year. I am currently taking medications for this but I am not receiving much relief from this. Any suggestions? I also was on depo provera shots for about 8 years. I was taken off of the shots about 2 years ago. I had a tubal ligation in 1997. I have begun having periods again. They are horrible. I pass huge blood clots. I may bleed anywhere from 2-7 days. Do I need to be concerned?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hi, thank for using healthcare magic

Heavy period can be due to: (1) fibroids
(2)polyps in the endometrium which is the lining of the uterus
(3)adenomyosis
(4)endometriosis - in this condition the endometrial lining is seen in other areas other than normal
(5)infection
(6)hormonal conditions such a abnormal thyroid hormone levels
(7)cancer of the uterus

Fibroids are one of the most common causes. You can consider a pelvic ultrasound with would be able to look and determine if there are any structural changes (such as the fibroids) causing the heavy bleeding.

If the pain medications that you are currently using are not effective then you can speak to your doctor to get a change in medication. There are alot of analgesics available.

I hope this helps
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor